Leave a Note
Add as Friend
Female, 46 years
Boise - ID
Member since Sep 2008
I think I posted my question in the wrong spot before, so I am going to try here. Thanks, I'm new to this site.
, 5 minutes ago
I am currently trying to taper off tramadol and it is hellish. I have been on it for about 10 years now, 10 years wasted as far as I'm concerned! I am only taking a total of 100 mg per day and have been for the past 3 years. The problem is that obviously my body built up a tolerance to it and it stopped helping with pain a very long time ago. But I know how awful I feel when I don't have it-those times when my prescription ran out and I have been so afraid to go off it for good. But for the past year my energy has been totally zapped, all I want to do is sleep, I have had major digestive issues, and my head feels cloudy all the time. I had no idea how bad this drug is. And I am too ashamed to share what I'm going through with the people close to me, other than my husband. So I am here, reaching for some support from those who have been in my shoes. I am so scared and I want to be free from this drug so bad and regain my health and vitality again.
I am taking Lunesta so I think the night time won't be so bad, but the day has been so hard. And I only started 3 days ago! And I have only stepped down about 30mg from the 100. I have a horrible headache and I am an emotional wreck. Does it really get easier??? What is the best way to taper?